# SDR DL76G091504

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 76,565 hours, 16,004 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part serial: 81029
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 START VALVE DID NOT OPEN ON CROSS BLEED OR APU START.  CYCLED C/B START CONT R D-20 AS PER MC STILL DID NOT OPEN.  REPLACED NR 2 ENG STARTER, RAN ENG AT GATE WITH NO PROBLEMS.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
